# SDR SWAA2022022521621

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORTS CRACKED AT BS 540; LBL 3 - RBL 3; WL 208 (MARKED) / REMOVED AND INSTALLED NEW CABIN FLOOR SUPPORTS RT B.S 540 LBL 3-RBL 3 WL 208 IAW SRM 51-40-02-0G-0; DWG 143A0060 REV-
